# SDR 06FDEA1353

- Difficulty date: April 10, 2006
- Submitted: April 25, 2006
- Operation: Air carrier
- Aircraft: N582FE
- Make and model: Doug MD-11
- Aircraft serial: 48420
- Aircraft time: 51,296 hours, 11,154 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: A6A70821
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK COMPARTMENT SEAT TRACK FOUND WITH CORROSION AT STA 6-10 TO 6-30 LBL 8.  MAIN DECK COMPARTMENT SEAT TRACK CORROSION AT STA 6-10 TO 6-30 LBL 8.  REPAIR CARRIED OUT AS PER SRM 53-70-00 FIGURE 1 VOLUME I.  REPAIR CLASSIFIED MAJOR AS PER GMM 6-2-100.  REFER TO SNRM N00349 FOR WORK DETAILS.
